American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H09) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 85 of 85 found      Go to page: 1 2 3

[61] Patrick M. Fitzpatrick and Seymour Goldberg. A remark on a paper of J. S. Ruan: ``Invariant subspace of strictly singular operators'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 108} (1990), no.\ 4, 931--936; MR1002160 (90g:47009)] . Proc. Amer. Math. Soc. 112 (1991) 601. MR 1062386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Juan Arias-de-Reyna. On $r$-separated sets in normed spaces . Proc. Amer. Math. Soc. 112 (1991) 1087-1094. MR 1059622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Robert Sine. A nonlinear Perron-Frobenius theorem . Proc. Amer. Math. Soc. 109 (1990) 331-336. MR 948156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Ji Shou Ruan. Invariant subspace of strictly singular operators . Proc. Amer. Math. Soc. 108 (1990) 931-936. MR 1002160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Rainer Wittmann. Mean ergodic theorems for nonlinear operators . Proc. Amer. Math. Soc. 108 (1990) 781-788. MR 1004427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Tadeusz Kuczumow. Fixed point theorems in product spaces . Proc. Amer. Math. Soc. 108 (1990) 727-729. MR 991700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] W. A. Kirk. An iteration process for nonexpansive mappings with applications to fixed point theory in product spaces . Proc. Amer. Math. Soc. 107 (1989) 411-415. MR 941325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Tzu-Chu Lin. Approximations and fixed points for condensing non-self-maps defined on a sphere . Proc. Amer. Math. Soc. 105 (1989) 66-69. MR 973838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Guozhen Li. The fixed-point index and the fixed-point theorems of $1$-set-contraction mappings . Proc. Amer. Math. Soc. 104 (1988) 1163-1170. MR 969052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Wojciech Bartoszek. Nonexpansive actions of topological semigroups on strictly convex Banach spaces and fixed points . Proc. Amer. Math. Soc. 104 (1988) 809-811. MR 964861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Tzu-Chu Lin. Random approximations and random fixed point theorems for non-self-maps . Proc. Amer. Math. Soc. 103 (1988) 1129-1135. MR 954994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] J. Myjak and W. Zygadlewicz. Extension of random contractions . Proc. Amer. Math. Soc. 103 (1988) 951-955. MR 947689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Olga Hadžić. Some properties of measures of noncompactness in paranormed spaces . Proc. Amer. Math. Soc. 102 (1988) 843-849. MR 934854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] C. E. Chidume. Iterative approximation of fixed points of Lipschitzian strictly pseudocontractive mappings . Proc. Amer. Math. Soc. 99 (1987) 283-288. MR 870786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Simeon Reich and Itai Shafrir. The asymptotic behavior of firmly nonexpansive mappings . Proc. Amer. Math. Soc. 101 (1987) 246-250. MR 902536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Guo Zhen Li. A new fixed point theorem on demicompact $1$-set-contraction mappings . Proc. Amer. Math. Soc. 97 (1986) 277-280. MR 835880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] T. Kuczumow. Weak convergence theorems for nonexpansive mappings and semigroups in Banach spaces with Opial's property . Proc. Amer. Math. Soc. 93 (1985) 430-432. MR 773996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Tomás Domínguez Benavides. Some topological properties of the $1$-set contractions . Proc. Amer. Math. Soc. 93 (1985) 252-254. MR 770531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Gideon Schechtman. On commuting families of nonexpansive operators . Proc. Amer. Math. Soc. 84 (1982) 373-376. MR 640234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Eric Chandler. Fixed points and boundaries . Proc. Amer. Math. Soc. 82 (1981) 398-400. MR 612728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Stephen F. Roehrig and Robert C. Sine. The structure of $\omega $-limit sets of nonexpansive maps . Proc. Amer. Math. Soc. 81 (1981) 398-400. MR 597649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Wataru Takahashi. A nonlinear ergodic theorem for an amenable semigroup of nonexpansive mappings in a Hilbert space . Proc. Amer. Math. Soc. 81 (1981) 253-256. MR 593468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] J.-B. Baillon and R. Schöneberg. Asymptotic normal structure and fixed points of nonexpansive mappings . Proc. Amer. Math. Soc. 81 (1981) 257-264. MR 593469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Eric Chandler and Gary Faulkner. Fixed points in nonconvex domains . Proc. Amer. Math. Soc. 80 (1980) 635-638. MR 587942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Norimichi Hirano. A proof of the mean ergodic theorem for nonexpansive mappings in Banach space . Proc. Amer. Math. Soc. 78 (1980) 361-365. MR 553377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 85 of 85 found      Go to page: 1 2 3